# SDR DXTA200501021

- Difficulty date: October 14, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 7,249 hours, 6,005 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COPILOT'S BRAKE PEDALS ARE SOFT.  ITEM IS UNDER INVESTIGATION.
